# SDR SIMA200700309

- Difficulty date: December 31, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 8,762 hours, 6,480 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950283
- Part serial: 00386
- Condition: Failed
- Location: Lavatory
- Part time: 8,776 hours, 6,478 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR FROM LAVATORY AREA.  REMOVED AND REPLACED LAVATORY EXHAUST FAN IAW CRJ AMM.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
